Über das Additionstheorem der zyklischen Funktionen.

Hermann Schmidt

Mathematische Zeitschrift (1961)

  • Volume: 76, page 46-50
  • ISSN: 0025-5874; 1432-1823

How to cite


Schmidt, Hermann. "Über das Additionstheorem der zyklischen Funktionen.." Mathematische Zeitschrift 76 (1961): 46-50. <http://eudml.org/doc/169940>.

author = {Schmidt, Hermann},
journal = {Mathematische Zeitschrift},
keywords = {functional analysis},
pages = {46-50},
title = {Über das Additionstheorem der zyklischen Funktionen.},
url = {http://eudml.org/doc/169940},
volume = {76},
year = {1961},

AU - Schmidt, Hermann
TI - Über das Additionstheorem der zyklischen Funktionen.
JO - Mathematische Zeitschrift
PY - 1961
VL - 76
SP - 46
EP - 50
KW - functional analysis
UR - http://eudml.org/doc/169940
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.